| Catalog Number |
02.12.E0511FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
07/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
About 3 weeks after the primary surgery, the patient came in reporting knee tightness.The surgeon revised the 11mm poly with a 10mm poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2247399: (b)(4) items manufactured and released on 16-feb-2023.Expiration date: 2028-jan-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.